# SDR SWAA2022013173817

- Difficulty date: July 29, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N964WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36965
- Aircraft time: 20,772 hours, 12,367 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLATE ON TOP OF AFT CARGO FLOOR PANEL 140CF AFT OF DOOR HAS CORROSION ON LOWER SURFACE. / REMOVED AND REPLACED FLOOR PANEL PLATE PER SRM51-40-02
